# SDR FDEA201007222701

- Difficulty date: July 22, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 53FX15511
- Condition: Gouged
- Location: Bs 460-480 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR INNER SURROUND SKIN GOUGED STA 460-48- STR 4L.  REMOVED MAIN CARGO DOOR INNER SKIN FWD UPPER SECTION IAW SRM 51-30-2.   FABRICATED NEW INNER SKIN IAW DWG 53FX2022, REV C AND 53FX1535 REV H, TREATED AND PRIMED IAW SRM 51-10-2 AND INSTALLED NEW INNER SKIN IAW SRM 51-30-2, REV 103.
